ParacetamolCalpol® Infant Suspension is a strawberry flavoured oral suspension and is used for the relief of:Fever (raised temperature)Post-immunisation feverCold & flu symptomsTeethingHeadacheSore throatEaracheOther aches & pains
Pain & fever relief
CONTAINS PARACETAMOL: Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well. Read the package leaflet before use.Do not exceed the stated dose. It is important to shake the bottle for at least 10 seconds before use.Wipe the plug and neck clean and rinse and dry the cap before replacing.Keep out of the sight and reach of children.As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product. If symptoms persist consult your doctor.
Preparation and Usage
It is most suitable for babies and children from 2 months to 6 years.Dose: Oral use.Children aged 2-3 monthsAge: 2 - 3 months1. Post-vaccination fever2. Other causes of Pain and Fever only if: Weighs over 4 kgBorn after 37 weeksHow much2.5 mlIf necessary, after 4-6 hours, give a second 2.5 ml doseDo not give to babies less than 2 months of ageDo not give more than 2 doses unless your doctor or nurse has advised otherwiseLeave at least 4 hours between dosesIf further doses are needed, talk to your doctor or pharmacist.Children aged 3 months - 6 yearsChild's Age: 3-6 months, How much: 2.5 ml, How often (in 24 hours): 4 timesChild's Age: 6-24 months, How much: 5 ml, How often (in 24 hours): 4 timesChild's Age: 2-4 years, How much: 7.5 ml (5 ml + 2.5 ml), How often (in 24 hours): 4 timesChild's Age: 4-6 years, How much: 10 ml (5 ml + 5 ml), How often (in 24 hours): 4 timesDo not give more than 4 doses in any 24 hour periodLeave at least 4 hours between dosesDo not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.See the package leaflet for further information.
Origin Country Name
Minimum Age Advisory
Johnson & Johnson (Ireland) Ltd.,Airton Road,Tallaght,Dublin 24,Ireland.
Name and Address:
Marketing Authorisation holder:Johnson & Johnson (Ireland) Ltd.,Airton Road,Tallaght,Dublin 24,Ireland.
Each 5ml of Oral Suspension contains 120mg Paracetamol, Also includes: Sucrose, Sorbitol (E420), Carmoisine (E122), E214, E216 and E218
Do not store above 25°C. Store in the original container.
Using product information
While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.